Zoloft and keeping a hardon

Discussion in 'The Healthy Penis' started by ncguy207, Jan 1, 2009.

  1. ncguy207

    ncguy207 New Member

    Joined:
    Aug 21, 2007
    Messages:
    37
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Durham, NC
    Anyone have trouble keeping a hardon while taking Zoloft? I find it difficult to keep one and my sex drive has gone WAY down. It's all I can do to keep it hard enough for me to jerk off.
     
  2. tiggerpoo

    Gold Member

    Joined:
    Dec 16, 2006
    Messages:
    1,468
    Likes Received:
    28
    Gender:
    Male
    Location:
    Columbia, Missouri, US
    Well known side effect of Zoloft and many other anti-depressants.
     
  3. Cycleman

    Cycleman Member

    Joined:
    Jul 17, 2007
    Messages:
    435
    Likes Received:
    3
    Gender:
    Male
    Location:
    Seattle, WA
    Very true.
     
  4. B_a new long one

    B_a new long one New Member

    Joined:
    Nov 29, 2008
    Messages:
    102
    Likes Received:
    0
    Gender:
    Male
    Location:
    Northwest Florida
    I could not even wake up my cock on Zoloft, changed to Effexor now I can go at it by hand, pussy, butt, or mouth, Thank goodness.
     
  5. D_Chaumbrelayne_Copprehead

    D_Chaumbrelayne_Copprehead Account Disabled

    Joined:
    Jan 9, 2008
    Messages:
    8,978
    Likes Received:
    11
    Yeah, when you have sexual side effects, especially to depression meds, talk with your doctor about it. They KNOW that these side effects are out there, and there are a mess of decent drug choices now.
     
  6. weho48

    weho48 Well-Known Member

    Joined:
    Jul 23, 2007
    Messages:
    1,037
    Likes Received:
    60
    Gender:
    Male
    Location:
    west hollywood
    zoloft is the strongest of all the anti's, you can take a rest from it on the weekends for sex etc, also go to the health store and try Arginine.. a natural amino acid that helps blood flow into the muscles..take it everyday it will keep it harder longer
     
  7. bigkid69

    bigkid69 New Member

    Joined:
    Nov 25, 2007
    Messages:
    1
    Likes Received:
    0
    I have that same problem. You may ask your doctor to switch you to a different anti-depressant, like Wellbutrin (which has fewer sexual side effects and, in some cases increases libido)--unfortunately not an option for me. I take Cialus and a drug called Cyproheptadine. The latter is actually an antihistamine, but it has been shown to block some of the side effects of Zoloft. The combination seems to help although it's an imperfect solution and you have to plan ahead. (Cialis works for about 36 hours, though, but you have to take the Cyproheptadine about 4 hours before sex.) My biggest problem is that I can stay hard with Cialis, but it takes forever to reach an orgasm. Good luck.
     
  8. chrisj428

    Verified Gold Member

    Joined:
    Jun 7, 2004
    Messages:
    735
    Albums:
    2
    Likes Received:
    27
    Gender:
    Male
    Location:
    Vernon Hills, IL
    Verified:
    Photo
    I have the same problem, but not in a relationship, so don't really care.
     
  9. dcw4

    dcw4 Member

    Joined:
    Sep 9, 2006
    Messages:
    727
    Likes Received:
    11
    Gender:
    Male
    Location:
    Bothell, Wa.
    when i was on it, it was so frustrating, like beating a dead horse,
    my doctor gave me a script for viagra, but, all in all, I quit the antidepressents.
    and kept the viagra for "special" occasions,, like right now because you mademe
    think of it,,,, THANKS!
    dcw4
     
  10. vince

    Gold Member

    Joined:
    May 13, 2007
    Messages:
    14,785
    Albums:
    1
    Likes Received:
    540
    Gender:
    Male
    Location:
    Asia
    I've never taken any of these medications, but do want to make a comment. Seems to me that an anti-depressant that kills your sex drive or ability to get wood, is counter-productive to the propose of taking the med. What could be more depressing than being unable to get it up?? :confused:
     
  11. SpeedoMike

    Gold Member

    Joined:
    Nov 19, 2007
    Messages:
    2,940
    Likes Received:
    5
    Gender:
    Male
    Location:
    San Francisco Bay Area
    Reaching orgasm in an extended time is also another "feature" of medications, not just antidepressants.
     
  12. D_Bob_Crotchitch

    D_Bob_Crotchitch New Member

    Joined:
    Jun 11, 2006
    Messages:
    8,498
    Likes Received:
    18
    Talk to your doctor about a possible medication change. I was on zoloft and it took forever to have an orgasm. I walked around all the time with blue balls. Sheesh.
     
  13. chadstallion

    Gold Member

    Joined:
    Jul 9, 2008
    Messages:
    1,983
    Albums:
    1
    Likes Received:
    668
    Gender:
    Male
    never tried the zoloft; butt I can say that when on major antibiotics for sinus infection i loose the ability to get or stay hard after the 3rd day. since I know this, i plan to jack off several times on day 1 and 2; thereby cutting down on the blueball effect.
     
  14. bld_64

    bld_64 Member

    Joined:
    Mar 24, 2007
    Messages:
    392
    Likes Received:
    0
    Gender:
    Male
    Fifteen years ago I took Zoloft "recreationally" for the effect it had of suppressing ejaculation. I had no problem getting or staying hard but I couldn't ever cum. One hour plus of fucking and never getting there - which is why I took it. My GF at the time liked being fucked hard and very long. This went on for about a month until my supply ran out. I didn't mind not using it as I missed getting off. The long hard fucking was fun, though. I pounded her pussy until we both ached - good times.
     
  15. mrfixer

    mrfixer New Member

    Joined:
    May 2, 2006
    Messages:
    7
    Likes Received:
    0
    Gender:
    Male
    I never had a problem getting hard on zoloft. My problem was with cumming. A couple of times I just could keep going and going like the energizer bunny, until the wife tells you to hurry up or get the fuck off.
     
Draft saved Draft deleted